# SDR AALA202312264280

- Difficulty date: December 25, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N551UW
- Make and model: Airbus A320*
- Aircraft serial: 4940
- Aircraft time: 38,894 hours, 15,053 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Sill
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FWD LAV DOOR DIFFICULT TO OPEN & CLOSE. MAINTENANCE REWORKED METAL FLOOR STRIP UNDER FWD LAV DOOR AS REQUIRED.
